# SDR UPS99829130

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 564932949
- Condition: Corroded
- Location: Bs 1756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 1756 AT BLO, THE INTERNAL DOUBLER HAS HEAVY CORROSION.  REPAIRED AREA IAW DH SK 808-946.
